Combalgin® ICE – the analgesic gel manufactured by Promomed Group
Promomed Group received marketing authorization certificate for a drug containing a combination of ibuprofen and levomentol. This combination of active ingredients has a good analgesic and anti-inflammatory potential, which makes possible wide use of Combalgin® ICE for musculoskeletal pain of various origins.
The use of topical forms of nonsteroidal anti-inflammatory drugs (NSAIDs) is an important component of the therapy of acute and musculoskeletal pain. Safety is considered to be the main advantage of topical products thanks to the low level of active ingredient entry into the blood. Therefore, they are recommended for patients with severe comorbidity (two or more diseases, syndromes or mental disorders in a patient), when the use of other forms of anti-inflammatory drugs is impossible due to the high risk of adverse events.
Combalgin® ICE gel contains two active ingredients, ibuprofen and levomentol. The first agent is one of the most popular NSAIDs in the group, widely used in the combined treatment of joints due to its effectiveness in various types of diseases. In turn, levomentol has a rapid analgesic effect, increases microcirculation and causes a feeling of cold. In addition, it has certain antimicrobial properties.
The tandem of two substances with a wide range of actions allows achieving maximum efficacy of Combalgin® ICE gel for topical use due to the analgesic properties of levomentol, which increase the overall analgesic potential of the combined drug.Combalgin® ICE is available in the form of a gel for topical use with a dosage of 5%+3% (ibuprofen 50 mg and levomentol 30 mg), which corresponds to current therapy regimens.